# SDR IPXA2017030514717

- Difficulty date: February 13, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Part number: ADA3462509
- Condition: Chafed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, R4 DOOR LOWER TORQUE TUBE CHAFED.  REPAIRED THE TORQUE TUBE IAW EA 011-5210-01-A6673, REV I/R, AND EO MD11-5210-63432-A.
